# SDR SCNA96383

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3350 · Emergency Lighting
- Part: Pigtail
- Part number: 0816901
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  FOUND THE EMERGENCY LIGHT PIGTAIL SHORTED AT THE SECOND MODULE FROM THE LEFT, AFT SIDE OF THE LEFT FORWARD EMERGENCY TRACK LIGHTING STRIP.
